# SDR SWAA2019051632738

- Difficulty date: May 4, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A65354
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM NR 4 ASSEMBLY CRACKED AT FILLET.  R&R LOWER BEAM #4 ASSEMBLY IAW SRM & DWG.
